Journal of

Nonlinear Mathematical Physics

Online Access: Volume 9, Supplement 1, February 2002

Recent Advances in Integrable Systems

Proceedings of the Special Session on Integrable Systems
of the First Joint Meeting of the American Mathematical Society and the Hong Kong Mathematical Society

Edited by
Wen-Xiu Ma, Peter J Olver, Min Yan and Jishan Hu

ISBN: 91-631-2120-4
ISSN: 1402-9251



  1. M BŁASZAK PostScript or pdf
    From Bi-Hamiltonian Geometry to Separation of Variables: Stationary Harry-Dym and the KdV Dressing Chain
    (pages 1-13)

  2. R CONTE and M MUSETTE PostScript or pdf 
    A Truncation for Obtaining all the First Degree Birational Transformations of the Painlevé Transcendents
    (pages 14-28)

  3. Yu FEDOROV PostScript or pdf 
    Bäcklund Transformations on Coadjoint Orbits of the Loop Algebra gl(r)
    (pages 29-46)

  4. M L GANDARIAS, E MEDINA and C MURIEL PostScript or pdf 
    New Symmetry Reductions for some Ordinary Differential Equations
    (pages 47-58)

  5. M GÜRSES PostScript or pdf 
    Some Special Integrable Surfaces
    (pages 59-66)

  6. J HIETARINTA and V DRYUMA PostScript or pdf
    Is My ODE a Painlevé Equation in Disguise?
    (pages 67-74)

  7. X B HU and P A CLARKSON PostScript or pdf 
    Rational Solutions of an Extended Lotka-Volterra Equation
    (pages 75-86)

  8. J-H LEE, Y-C LEE and C-C LIN PostScript or pdf 
    Exact Solutions of DNLS and Derivative Reaction-Diffuson Systems
    (pages 87-98)

  9. Yi A LI PostScript or pdf 
    Hamiltonian Structure and Linear Stability of Solitary Waves of the Green-Naghdi Equations
    (pages 99-105)

  10. W X MA and R ZHOU PostScript or pdf 
    Adjoint Symmetry Constraints Leading to Binary Nonlinearization
    (pages 106-126)

  11. K MARUNO and W X MA PostScript or pdf 
    Bilinear Forms of Integrable Lattices Related to Toda and Lotka-Volterra Lattices
    (pages 127-139)

  12. R G MCLENAGHAN and R G SMIRNOV PostScript or pdf 
    Intrinsic Characterizations of Orthogonal Separability for Natural Hamiltonians with Scalar Potentials on Pseudo-Riemannian Spaces
    (pages 140-151)

  13. A NAKAMULA PostScript or pdf 
    On a q-Analog of ADHMN Construction for Self-Dual Yang-Mills
    (pages 152-163)

  14. P J OLVER, J A SANDERS and J P WANG PostScript or pdf 
    Ghost Symmetries
    (pages 164-172)

  15. M PAVLOV PostScript or pdf
    Integrable Systems and Metrics of Constant Curvature
    (pages 173-191)

  16. S RUIJSENAARS PostScript or pdf 
    A Nonlocal Kac-van Moerbeke Equation Admitting N-Soliton Solutions
    (pages 192-206)

  17. K TODA PostScript or pdf 
    A Search for Higher-Dimensional Integrable Modified KdV Equations - The Painlevé Approach
     (pages 207-212)

  18. J P WANG PostScript or pdf 
    A List of 1+1 Dimensional Integrable Equations and Their Properties
    (pages 213-233)

  19. T L YEE PostScript or pdf 
    Linearization of Mirror Systems
    (pages 234-242)

  20. Y ZHANG PostScript or pdf 
    Deformations of the Bihamiltonian Structures on the Loop Space of Frobenius Manifolds
    (pages 243-257)

Back to the Supplement Page
Back to the Journal's Home Page